RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 71–83 (Mi de8533)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

First-order normal elliptic systems

V. E. Balabaev

Yaroslavl State University

Full text: PDF file (1320 kB)

English version:
Differential Equations, 1995, 31:1, 63–74

Bibliographic databases:
UDC: 517.956.2
Received: 06.06.1994

Citation: V. E. Balabaev, “First-order normal elliptic systems”, Differ. Uravn., 31:1 (1995), 71–83; Differ. Equ., 31:1 (1995), 63–74

Citation in format AMSBIB
\Bibitem{Bal95}
\by V.~E.~Balabaev
\paper First-order normal elliptic systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 71--83
\mathnet{http://mi.mathnet.ru/de8533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369853}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 63--74


Linking options:
  • http://mi.mathnet.ru/eng/de8533
  • http://mi.mathnet.ru/eng/de/v31/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Uss, “O kraevykh zadachakh dlya chetyrekhmernykh analogov sistemy Koshi–Rimana s kompleksnymi koeffitsientami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 12, SamGTU, Samara, 2001, 10–16  mathnet  crossref  elib
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019